# SDR REXA2015071000707

- Difficulty date: July 10, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 18,748 hours, 12,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-305 EMER LIGHT AFT OF PAX DOOR HAS A CRACKED LENS.  INSTALLED NEW EMER LIGHT LENS IAW AMM 33-51-15.                                                     "
